# SDR 0000382287

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED A STRONG ELECTRICAL SMELL IN COCKPIT.  PILOT NOTED ODOR COMING FROM THE ENGINEER'S CIRCUIT BREAKER PANEL.  FLIGHT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED MULTIPLE TERMINALS, CIRCUIT BREAKERS, AND SWITCHES WITHIN THE FLIGHT ENGINEER'S PANEL.  ALL TERMINALS, CIRCUIT BREAKERS, AND SWITCHES REPLACED WERE ASSOCIATED WITH THE AIRCRAFT'S FUEL SYSTEM.  OPERATIONAL CHECK OF ALL SYSTEMS WERE GOOD.
